Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Allergy on the wrist, forearam, palm, nick skin. No help with Unigal H/C cream. Suggestions?

sir, i have a problem in my back of wrist , palm, forearm and nick skin. It like allergic or bacterial problem. Doctor prescribed me unigal H/C cream but i don t feel better after using it 6 days. initially it was like pimple type and contain water then it become itchy and lightly reddish. now it just spreading like water pimple. what can i do now? please help me Doc. age:24 suffering day with this: about 8 day medicine using: Unigal H/C (about 6 day)
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It seems that you might be having some allergy and now super added bacterial infection.
Go for antibiotic medicine.
Take antihistamine like Cetrizine as and when required.
Continue with the cream prescribed by your doctor.
If you are handling with any chemicals or any thing can produce allergy, avoid it.
Ok and bye.
Answered: Thu, 21 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor